# SDR DALA2022020800841

- Difficulty date: April 21, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 54,375 hours, 23,632 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 584920-14 REV A. CORRECTIVE ACTION: REF ERA 584920-14 REV A HAS BEEN UPDATED TO REV B. (1788143)
